Publication detail

On constant sign solutions (nonpositive) of certain functional differential inequality

OPLUŠTIL, Z.

Original Title

On constant sign solutions (nonpositive) of certain functional differential inequality

English Title

On constant sign solutions (nonpositive) of certain functional differential inequality

Type

journal article - other

Language

en

Original Abstract

New sufficient conditions are found guaranteeing that every solution to the probiem is nonpositive. Obtained residts are concretized for the differential inequalities with argument deviations.

English abstract

New sufficient conditions are found guaranteeing that every solution to the probiem is nonpositive. Obtained residts are concretized for the differential inequalities with argument deviations.

Keywords

Functional differential inequality, boundary value problem, constant sign solution, nonpositive solution, differential inequalities with argument deviations

RIV year

2009

Released

19.05.2009

Publisher

American Institute of Physics

Location

United States of America

ISBN

0094-243X

Periodical

AIP conference proceedings

Year of study

2009

Number

1124

State

US

Pages from

274

Pages to

283

Pages count

10

Documents

BibTex


@article{BUT50034,
  author="Zdeněk {Opluštil}",
  title="On constant sign solutions (nonpositive) of certain functional differential inequality",
  annote="New sufficient conditions are found guaranteeing that every solution to the probiem is nonpositive. Obtained residts are concretized for the differential
inequalities with argument deviations.",
  address="American Institute of Physics",
  chapter="50034",
  institution="American Institute of Physics",
  journal="AIP conference proceedings",
  number="1124",
  volume="2009",
  year="2009",
  month="may",
  pages="274--283",
  publisher="American Institute of Physics",
  type="journal article - other"
}